# SDR VTZA97329

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4553
- Condition: Failed
- Location: Landing Light
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/BUF - FLT 6272 - DURING TAKEOFF AT 2200 HOURS ON 6-16-97, ABORTED TAKEOFF DUE TO BOTH LANDING LIGHTS INOPERABLE.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BOTH LANDING LIGHTS, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
